# SDR DALA2024040404073

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1016 S25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273345) STRINGER AT STA 1016 + 20", STR 25L HAS BEEN PUNCTURED BY APU SUPPLY DUCT CLAMP. REMOVED AND REPLACED DAMAGED SECTION OF STR 25L STA 1035-1050 WITH NEW MATERIAL ITEM # HFAB53-STR-011 IAW B737-800 SRM 53-00-03-2R.
